Okay I removed my mirena iud myself yesterday. I know it wasn't a good idea, but I'm terrified of gynos. Anyway I have been bleeding since I removed it. Not too heavy but like a light period with some clotting (all tissue). I was wondering if its normal to bleed after iud removal. And about how long will it last??
I would call the advice nurse. Your cervix was not dilated when you did this, so you could have caused some damage and require further gynecological care. It would be good to schedule an appointment just in case.
You may did rip some of your tissues inside of you...Best bet is to call your professional pirmary dr if you don't like your OB-Gyn...Ppl have been saying that you should start peroid after IUD is removed...I'm getting it removed tmw...Good luck!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.